# SDR DL76L100678

- Difficulty date: February 25, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 87,702 hours, 13,068 cycles
- Engine: Pwa PW4060
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 1112T60066
- Condition: Misinstalled
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BACK UP FITTING WAS FOUND TO HAVE SHORT EDGE MARGIN.  SHORT EDGE MARGIN CORRECTED BY ERA 479963-14AD.
